Alert archive / Florida / Beach Hazards Statements in 2018
Beach Hazards Statement 5, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this beach hazards statement at Jun 18, 2018, 12:26 PM EDT for Sarasota County, Florida. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2018, 12:26 PM EDT (16:26 UTC)
- Expired
- Jun 23, 2018, 10:00 PM EDT
- In force
- 5 days
- Issued by
- NWS Tampa Bay, FL
County Sarasota County, FL
The radar
The Tampa radar (KTBW), 58 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 4.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
572 WHUS42 KTBW 181626 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Tampa Bay Ruskin FL 1226 PM EDT Mon Jun 18 2018 FLZ160-190400- /O.NEW.KTBW.BH.S.0005.180618T1626Z-180622T0200Z/ Coastal Sarasota- 1226 PM EDT Mon Jun 18 2018 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THURSDAY EVENING... The National Weather Service in Tampa Bay Ruskin has issued a Beach Hazards Statement for Florida Red Tide, which is in effect through Thursday evening. * RED TIDE HAZARDS...Possible respiratory irritation in some coastal areas. For red tide forecast information visit http://tidesandcurrents.noaa.gov/hab. * FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... Symptoms may include coughing...sneezing...and tearing eyes. People with respiratory conditions such as asthma... emphysema...and other pulmonary diseases may be more sensitive. Irritation may vary locally and throughout the day. If you experience uncomfortable symptoms...consider going to an unaffected beach nearby. * FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA FORECAST: Coastal Southern Sarasota County: Gulf coast...possible Monday and Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Florida red tide observations...You can find unaffected beaches by checking reports of recent local observations and data: Mote Marine Laboratory daily beach conditions http://www.mote.org/beaches and the Florida Fish and Wildlife Conservation Commission (FWC) red tide status http://myfwc.com/redtidestatus. Florida red tide health information...Consult the Florida Department of Health: http://www.floridahealth.gov/environmental-health/aquatic- toxins/red-tide.html or call the Poison Control Center at: 1 800 222 1222. Inclusion of external links does not constitute endorsement by the Department of Commerce (DOC)/(NOAA) of these external web sites or the information, products, or services contained therein. Florida red tide information sources...red tide forecasts are provided by the National Ocean Service with data provided by the FWC and Mote Marine Laboratory. && $$ http://www.weather.gov/tampa
8 follow-up statements
053 WHUS42 KTBW 190050 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Tampa Bay Ruskin FL 850 PM EDT Mon Jun 18 2018 FLZ160-200200- /O.CON.KTBW.BH.S.0005.000000T0000Z-180622T0200Z/ Coastal Sarasota- 850 PM EDT Mon Jun 18 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY EVENING... * RED TIDE HAZARDS...Possible respiratory irritation in some coastal areas. For red tide forecast information visit http://tidesandcurrents.noaa.gov/hab. * FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... Symptoms may include coughing...sneezing...and tearing eyes. People with respiratory conditions such as asthma... emphysema...and other pulmonary diseases may be more sensitive. Irritation may vary locally and throughout the day. If you experience uncomfortable symptoms...consider going to an unaffected beach nearby. * FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA FORECAST: Coastal Southern Sarasota County: Gulf coast... possible Tuesday and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Florida red tide observations...You can find unaffected beaches by checking reports of recent local observations and data: Mote Marine Laboratory daily beach conditions http://www.mote.org/beaches and the Florida Fish and Wildlife Conservation Commission (FWC) red tide status http://myfwc.com/redtidestatus. Florida red tide health information...Consult the Florida Department of Health: http://www.floridahealth.gov/environmental- health/aquatic- toxins/red-tide.html or call the Poison Control Center at: 1 800 222 1222. Inclusion of external links does not constitute endorsement by the Department of Commerce (DOC)/(NOAA) of these external web sites or the information, products, or services contained therein. Florida red tide information sources...red tide forecasts are provided by the National Ocean Service with data provided by the FWC and Mote Marine Laboratory. && $$ http://www.weather.gov/tampa
436 WHUS42 KTBW 200018 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Tampa Bay Ruskin FL 818 PM EDT Tue Jun 19 2018 FLZ160-210200- /O.CON.KTBW.BH.S.0005.000000T0000Z-180622T0200Z/ Coastal Sarasota- 818 PM EDT Tue Jun 19 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY EVENING... * RED TIDE HAZARDS...Possible respiratory irritation in some coastal areas. For red tide forecast information visit http://tidesandcurrents.noaa.gov/hab. * FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... Symptoms may include coughing...sneezing...and tearing eyes. People with respiratory conditions such as asthma... emphysema...and other pulmonary diseases may be more sensitive. Irritation may vary locally and throughout the day. If you experience uncomfortable symptoms...consider going to an unaffected beach nearby. * FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA FORECAST: Coastal Southern Sarasota County: Gulf coast... possible Wednesday and Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Florida red tide observations...You can find unaffected beaches by checking reports of recent local observations and data: Mote Marine Laboratory daily beach conditions http://www.mote.org/beaches and the Florida Fish and Wildlife Conservation Commission (FWC) red tide status http://myfwc.com/redtidestatus. Florida red tide health information...Consult the Florida Department of Health: http://www.floridahealth.gov/environmental- health/aquatic- toxins/red-tide.html or call the Poison Control Center at: 1 800 222 1222. Inclusion of external links does not constitute endorsement by the Department of Commerce (DOC)/(NOAA) of these external web sites or the information, products, or services contained therein. Florida red tide information sources...red tide forecasts are provided by the National Ocean Service with data provided by the FWC and Mote Marine Laboratory. && $$ http://www.weather.gov/tampa
114 WHUS42 KTBW 210034 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Tampa Bay Ruskin FL 834 PM EDT Wed Jun 20 2018 FLZ160-220200- /O.CON.KTBW.BH.S.0005.000000T0000Z-180622T0200Z/ Coastal Sarasota- 834 PM EDT Wed Jun 20 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY EVENING... * RED TIDE HAZARDS...Possible respiratory irritation in some coastal areas. For red tide forecast information visit http://tidesandcurrents.noaa.gov/hab. * FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... Symptoms may include coughing...sneezing...and tearing eyes. People with respiratory conditions such as asthma... emphysema...and other pulmonary diseases may be more sensitive. Irritation may vary locally and throughout the day. If you experience uncomfortable symptoms...consider going to an unaffected beach nearby. * FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA FORECAST: Coastal Southern Sarasota County: Gulf coast... possible Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Florida red tide observations...You can find unaffected beaches by checking reports of recent local observations and data: Mote Marine Laboratory daily beach conditions http://www.mote.org/beaches and the Florida Fish and Wildlife Conservation Commission (FWC) red tide status http://myfwc.com/redtidestatus. Florida red tide health information...Consult the Florida Department of Health: http://www.floridahealth.gov/environmental- health/aquatic- toxins/red-tide.html or call the Poison Control Center at: 1 800 222 1222. Inclusion of external links does not constitute endorsement by the Department of Commerce (DOC)/(NOAA) of these external web sites or the information, products, or services contained therein. Florida red tide information sources...red tide forecasts are provided by the National Ocean Service with data provided by the FWC and Mote Marine Laboratory. && $$ https://www.weather.gov/tampa
585 WHUS42 KTBW 211652 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Tampa Bay Ruskin FL 1252 PM EDT Thu Jun 21 2018 FLZ160-220300- /O.EXT.KTBW.BH.S.0005.000000T0000Z-180624T0200Z/ Coastal Sarasota- 1252 PM EDT Thu Jun 21 2018 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH SATURDAY EVENING... * RED TIDE HAZARDS...Possible respiratory irritation in some coastal areas. For red tide forecast information visit http://tidesandcurrents.noaa.gov/hab. * FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... Symptoms may include coughing...sneezing...and tearing eyes. People with respiratory conditions such as asthma... emphysema...and other pulmonary diseases may be more sensitive. Irritation may vary locally and throughout the day. If you experience uncomfortable symptoms...consider going to an unaffected beach nearby. * FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA FORECAST: Coastal Southern Sarasota County: Gulf coast... possible Thursday and Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Florida red tide observations...You can find unaffected beaches by checking reports of recent local observations and data: Mote Marine Laboratory daily beach conditions http://www.mote.org/beaches and the Florida Fish and Wildlife Conservation Commission (FWC) red tide status http://myfwc.com/redtidestatus. Florida red tide health information...Consult the Florida Department of Health: http://www.floridahealth.gov/environmental- health/aquatic- toxins/red-tide.html or call the Poison Control Center at: 1 800 222 1222. Inclusion of external links does not constitute endorsement by the Department of Commerce (DOC)/(NOAA) of these external web sites or the information, products, or services contained therein. Florida red tide information sources...red tide forecasts are provided by the National Ocean Service with data provided by the FWC and Mote Marine Laboratory. && $$ https://www.weather.gov/tampa
315 WHUS42 KTBW 220042 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Tampa Bay Ruskin FL 842 PM EDT Thu Jun 21 2018 FLZ160-230200- /O.CON.KTBW.BH.S.0005.000000T0000Z-180624T0200Z/ Coastal Sarasota- 842 PM EDT Thu Jun 21 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY EVENING... * RED TIDE HAZARDS...Possible respiratory irritation in some coastal areas. For red tide forecast information visit http://tidesandcurrents.noaa.gov/hab. * FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... Symptoms may include coughing...sneezing...and tearing eyes. People with respiratory conditions such as asthma... emphysema...and other pulmonary diseases may be more sensitive. Irritation may vary locally and throughout the day. If you experience uncomfortable symptoms...consider going to an unaffected beach nearby. * FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA FORECAST: Coastal Southern Sarasota County: Gulf coast... possible Friday and Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Florida red tide observations...You can find unaffected beaches by checking reports of recent local observations and data: Mote Marine Laboratory daily beach conditions http://www.mote.org/beaches and the Florida Fish and Wildlife Conservation Commission (FWC) red tide status http://myfwc.com/redtidestatus. Florida red tide health information...Consult the Florida Department of Health: http://www.floridahealth.gov/environmental- health/aquatic- toxins/red-tide.html or call the Poison Control Center at: 1 800 222 1222. Inclusion of external links does not constitute endorsement by the Department of Commerce (DOC)/(NOAA) of these external web sites or the information, products, or services contained therein. Florida red tide information sources...red tide forecasts are provided by the National Ocean Service with data provided by the FWC and Mote Marine Laboratory. && $$ https://www.weather.gov/tampa
116 WHUS42 KTBW 230048 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Tampa Bay Ruskin FL 848 PM EDT Fri Jun 22 2018 FLZ160-240200- /O.CON.KTBW.BH.S.0005.000000T0000Z-180624T0200Z/ Coastal Sarasota- 848 PM EDT Fri Jun 22 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY EVENING... * RED TIDE HAZARDS...Possible respiratory irritation in some coastal areas. For red tide forecast information visit http://tidesandcurrents.noaa.gov/hab. * FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... Symptoms may include coughing...sneezing...and tearing eyes. People with respiratory conditions such as asthma... emphysema...and other pulmonary diseases may be more sensitive. Irritation may vary locally and throughout the day. If you experience uncomfortable symptoms...consider going to an unaffected beach nearby. * FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA FORECAST: Coastal Southern Sarasota County: Gulf coast... possible Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Florida red tide observations...You can find unaffected beaches by checking reports of recent local observations and data: Mote Marine Laboratory daily beach conditions http://www.mote.org/beaches and the Florida Fish and Wildlife Conservation Commission (FWC) red tide status http://myfwc.com/redtidestatus. Florida red tide health information...Consult the Florida Department of Health: http://www.floridahealth.gov/environmental- health/aquatic- toxins/red-tide.html or call the Poison Control Center at: 1 800 222 1222. Inclusion of external links does not constitute endorsement by the Department of Commerce (DOC)/(NOAA) of these external web sites or the information, products, or services contained therein. Florida red tide information sources...red tide forecasts are provided by the National Ocean Service with data provided by the FWC and Mote Marine Laboratory. && $$ https://www.weather.gov/tampa
915 WHUS42 KTBW 230815 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Tampa Bay Ruskin FL 415 AM EDT Sat Jun 23 2018 FLZ160-240200- /O.CON.KTBW.BH.S.0005.000000T0000Z-180624T0200Z/ Coastal Sarasota- 415 AM EDT Sat Jun 23 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * RED TIDE HAZARDS...Possible respiratory irritation in some coastal areas. For red tide forecast information visit http://tidesandcurrents.noaa.gov/hab. * FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... Symptoms may include coughing...sneezing...and tearing eyes. People with respiratory conditions such as asthma... emphysema...and other pulmonary diseases may be more sensitive. Irritation may vary locally and throughout the day. If you experience uncomfortable symptoms...consider going to an unaffected beach nearby. * FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA FORECAST: Coastal Southern Sarasota County: Gulf coast... possible Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Florida red tide observations...You can find unaffected beaches by checking reports of recent local observations and data: Mote Marine Laboratory daily beach conditions http://www.mote.org/beaches and the Florida Fish and Wildlife Conservation Commission (FWC) red tide status http://myfwc.com/redtidestatus. Florida red tide health information...Consult the Florida Department of Health: http://www.floridahealth.gov/environmental- health/aquatic- toxins/red-tide.html or call the Poison Control Center at: 1 800 222 1222. Inclusion of external links does not constitute endorsement by the Department of Commerce (DOC)/(NOAA) of these external web sites or the information, products, or services contained therein. Florida red tide information sources...red tide forecasts are provided by the National Ocean Service with data provided by the FWC and Mote Marine Laboratory. && $$ https://www.weather.gov/tampa
841 WHUS42 KTBW 231851 CFWTBW URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Tampa Bay Ruskin FL 251 PM EDT Sat Jun 23 2018 FLZ160-240200- /O.CON.KTBW.BH.S.0005.000000T0000Z-180624T0200Z/ Coastal Sarasota- 251 PM EDT Sat Jun 23 2018 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * RED TIDE HAZARDS...Possible respiratory irritation in some coastal areas. For red tide forecast information visit http://tidesandcurrents.noaa.gov/hab. * FLORIDA RED TIDE RESPIRATORY IRRITATION POTENTIAL IMPACTS... Symptoms may include coughing...sneezing...and tearing eyes. People with respiratory conditions such as asthma... emphysema...and other pulmonary diseases may be more sensitive. Irritation may vary locally and throughout the day. If you experience uncomfortable symptoms...consider going to an unaffected beach nearby. * FLORIDA RED TIDE RESPIRATORY IRRITATION TIMING/LOCATION...NOAA FORECAST: Coastal Southern Sarasota County: Gulf coast... possible Today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Florida red tide observations...You can find unaffected beaches by checking reports of recent local observations and data: Mote Marine Laboratory daily beach conditions http://www.mote.org/beaches and the Florida Fish and Wildlife Conservation Commission (FWC) red tide status http://myfwc.com/redtidestatus. Florida red tide health information...Consult the Florida Department of Health: http://www.floridahealth.gov/environmental- health/aquatic- toxins/red-tide.html or call the Poison Control Center at: 1 800 222 1222. Inclusion of external links does not constitute endorsement by the Department of Commerce (DOC)/(NOAA) of these external web sites or the information, products, or services contained therein. Florida red tide information sources...red tide forecasts are provided by the National Ocean Service with data provided by the FWC and Mote Marine Laboratory. && $$ https://www.weather.gov/tampa
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this beach hazards statement went out at Jun 18, 10:50 AM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 18, 10:50 AM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 1050 AM EDT Mon Jun 18 2018 .UPDATE... Surface ridge remains across north central Florida this morning with an east to northeast low level flow across the region. This pattern most fits a Regime 2 looking at the local summer thunderstorm climatology. Therefore, with daytime heating and the sea breezes we should see convection develop and move westward with the highest PoPs along the coastal counties late this afternoon and early evening. The morning TBW sounding was however only indicating a precipitable water around 1.6 inches, while to the north and south both JAX and MFL were near 2 inches. Therefore, the best chance for rain should be across the northern Nature coast and over southwest Florida later today. Temperatures will warm into the upper 80s to mid 90s causing heat indices to climb to between 100 and 105 this afternoon before the convection gets going. Overall the grids/zone forecast looked good and only made some minor tweaks to PoPs and winds for the rest of today. && .AVIATION... Some areas of MVFR ceilings can be expected this morning, then isolated to scattered showers and thunderstorms could cause some MVFR/local IFR conditions this afternoon and early evening. Convection will move west out into the gulf during this evening with mainly VFR conditions prevailing overnight. Brief gusty winds up to around 30 knots will be possible in convection, otherwise easterly winds at 10 knots or less will shift to onshore at TPA, PIE, and SRQ as the bay/sea breeze develop. && .MARINE... Surface high pressure will extend southwest across the north central Florida peninsula today then sink south to across the southern peninsula by the end of the week. Tranquil boating conditions with light northeast to east winds with slight seas and an onshore sea breeze component developing along the coast in the afternoon can be expected across the waters through Wednesday with scattered thunderstorms during the late afternoon and evening hours through Wednesday. During Thursday and Friday a southwest to west wind flow will develop over the waters with scattered showers and storms expected along the coast during the late night and morning hours, then moving to inland locations during the afternoon and evening. Wind and seas will be higher in the vicinity of thunderstorms, otherwise no headlines are expected. && .Preliminary Point Temps/PoPs... TPA 93 77 92 78 / 40 30 20 20 FMY 93 75 94 75 / 50 30 30 20 GIF 93 74 94 74 / 20 10 10 10 SRQ 92 76 91 78 / 40 30 20 20 BKV 93 73 94 74 / 30 20 20 20 SPG 91 79 91 79 / 30 30 20 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && UPDATE/AVIATION/MARINE...69/Close UPPER AIR/DECISION SUPPORT...09/Rude
Hazardous weather outlook, Jun 18, 3:49 AM EDT, 8 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 349 AM EDT Mon Jun 18 2018 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-182000- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 349 AM EDT Mon Jun 18 2018 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... Easterly winds today will keep the west coast sea breeze pinned close to the coast, with the highest storm coverage along and just inland of the west coast during the mid to late afternoon hours. The strongest thunderstorms will be capable of producing heavy rain, frequent lightning, and small hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. ...THUNDERSTORM IMPACT... Tuesday through Thursday, drier air is forecast to hold over the region with only isolated to scattered storm coverage expected. Increasing moisture will lead to an increase in thunderstorms on Friday through the weekend, with scattered to numerous storms expected along the sea breeze during the afternoon and early evening hours. Locally heavy rains, frequent lightning strikes, strong gusty winds, and perhaps some small hail will accompany the storms .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Fleming
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:14 PM EDT | Special Weather Statement | TBW | Citrus | 31 min |
| Jun 17, 9:09 PM EDT | Special Marine Warning | TBW | 36 min | |
| Jun 18, 7:46 PM EDT | Special Weather Statement | TBW | Citrus | 44 min |
Nearby
Beach Hazards Statements in Florida, 2018Every beach hazards statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.